# SDR MASA2019010311634

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 10,532 hours, 6,133 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

EMERGENCY DECLARED DUE LT ENGINE FAIL IN FLT IN ICING.
